Alert archive / Iowa / Flash Flood Warnings in 2017
Flash Flood Warning 18, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 22, 2017, 12:37 AM CDT for Jackson County, Iowa; Carroll County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2017, 12:37 AM CDT (05:37 UTC)
- Expired
- Jul 22, 2017, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, IA, Carroll County, IL
The radar
The Quad Cities radar (KDVN), 59 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:00 AM CDT | FLASH FLOOD | 1 E Canton, IA | GRAVEL ROAD WASHED OUT. TIME ESTIMATED. |
| Jul 22, 2:20 AM CDT | FLASH FLOOD | Chadwick, IL | GUARD RAIL WASHED OUT ON ROUTE 40 NEAR CHADWICK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2094 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.5
The text
As transmitted.
913
WGUS53 KDVN 220537
FFWDVN
ILC015-IAC097-221130-
/O.NEW.KDVN.FF.W.0018.170722T0537Z-170722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
1237 AM CDT SAT JUL 22 2017
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Carroll County in northwestern Illinois...
Jackson County in east central Iowa...
* Until 630 AM CDT
* At 1235 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Maquoketa, Mount Carroll, Savanna, Lanark, Milledgeville, Preston,
Fairhaven, Shannon, Sabula, Chadwick, Miles, Andrew, Monmouth,
Springbrook, Spragueville, Fulton, Hurstville, Green Island,
Nashville and Argo Fay.
This flash flood warning extends the previous flash flood warning in
effect for Carroll County until 1 am cdt.
Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.
Additional rainfall amounts of 1 TO 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4219 9031 4220 8969 4193 8969 4193 9015
4196 9016 4201 9014 4203 9016 4203 9090
4227 9090
$$
RP KINNEY2 follow-up statements
332
WGUS73 KDVN 220826
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
326 AM CDT SAT JUL 22 2017
ILC015-IAC097-221130-
/O.CON.KDVN.FF.W.0018.000000T0000Z-170722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-Jackson IA-
326 AM CDT SAT JUL 22 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
CARROLL AND JACKSON COUNTIES...
At 323 AM CDT, local law enforcement reported flash flooding was
ongoing ove parts of Jackson and Carroll Counties, with gravel road
and guardrail washouts. Up to 4 inches of rain have fallen so far,
from Sabula to Argo Fay and Fairhaven.
Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.
Some locations that will experience flooding include...
Maquoketa, Mount Carroll, Savanna, Lanark, Milledgeville, Preston,
Fairhaven, Shannon, Sabula, Chadwick, Miles, Andrew, Monmouth,
Springbrook, Spragueville, Fulton, Hurstville, Green Island,
Nashville and Argo Fay.
Additional rainfall amounts around an inch are possible in the
warned area through sunrise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4219 9031 4220 8969 4193 8969 4193 9015
4196 9016 4201 9014 4203 9016 4203 9090
4227 9090
$$
RP KINNEY426
WGUS73 KDVN 221112
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
612 AM CDT SAT JUL 22 2017
IAC097-ILC015-221120-
/O.CAN.KDVN.FF.W.0018.000000T0000Z-170722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-Jackson IA-
612 AM CDT SAT JUL 22 2017
...THE FLASH FLOOD WARNING FOR CARROLL AND JACKSON COUNTIES IS
CANCELLED...
The heavy rain has ended. Additional flash flooding is no longer
expected to pose a threat. Please continue to heed any remaining
road closures, and remain alert for washed out roads and lingering
high water through the morning hours.
LAT...LON 4219 9031 4220 8969 4193 8969 4193 9015
4196 9016 4201 9014 4203 9016 4203 9090
4227 9090
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 11:17 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 21, 11:17 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1117 PM CDT Fri Jul 21 2017
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Fri Jul 21 2017
Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through at least Saturday
morning. Northwest flow still on track to bring about a reprieve
from the storms, heat and humidity by late Sunday and into early
next week. Until then, severe storms and flooding rains possible for
select areas of the CWA, and resultant river flooding.
&&
.SHORT TERM...(This Evening through Saturday)
ISSUED AT 330 PM CDT Fri Jul 21 2017
Tonight...Will keep ongoing heat headlines going through Saturday
evening with lag in cooler, less humid post-frontal air not coming
until late Sunday. But with the ongoing caveat that temporary bouts
of storms, cooled outflow and convective debris will produce some
passing breaks in the excessive heat.
Earlier issued afternoon AFD update still on track, and watching
upstream convection acrs western into central IA for further
development and eventual convective watch coming. Outflow boundary
from passing showers/storms to the north and northeast, colliding
with main quasi-stationary front and holding it up from near Sioux
Falls...down to along the I80 corridor in the local area. This opens
up at least the north half of the fcst area, if not more, to
thunderstorms complexes from late this afternoon and into the
evening. Enhanced severe storms possible along the outflow boundary,
along with earlier concerns of bowing segments possibly producing 70
to 80 MPH winds at the apex. With more than one upstream
MCV/circulation seen on Visible and LLVL water vapor imagery, there
could be several "waves" of storms tonight. Also, concerns of
slightly elevated storms firing on nose of nocturnal LLJ up and over
lingering boundaries, then propagating along the same paths for
localized swaths of very heavy rainfall. Current indications suggest
that areas most susceptible for this phenomena are along and north
of the current instability gradient/I80 corridor. Thus, like
mentioned with earlier update, have gone ahead and expanded the
Flash Flood Watch for tonight for areas generally along and north of
I80. Could see localized swaths of 3-5 inches in these areas or even
more if the above mentioned training scenario unfolds and persists
longer into Sat morning.
Saturday...Just see some lingering non-severe storms or showers along
the front in the southern to eastern CWA for portions of Sat morning
and midday, then the front lights up mainly along and south of the
CWA later Sat afternoon and evening. Cool and less humid air lag
even behind the front will make for one more hot day. ..12..
.LONG TERM...(Saturday Night through next Friday)
ISSUED AT 330 PM CDT Fri Jul 21 2017
Quick summary of the longer term, cooler and drier conditions still
on track for Late Sunday into early next week. Highs in the 70s to
low 80s for Monday and possibly Tue. Then warmer temps to try and
build back toward the area later in the week. Precip chances also
return by Wednesday night or Thu.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1115 PM CDT Fri Jul 21 2017
Episode or two of MVFR conditions possible at the DBQ terminal due
to thunderstorms until 22/08Z. Skies will then slowly clear with
VFR conditions with winds shifting to the west and northwest by
daybreak with fair skies as high pressure moves in through the day
Saturday.
&&
.HYDROLOGY...
Issued at 330 PM CDT Fri Jul 21 2017
Maquoketa River and Wapsipinicon River... Currently below action
stage. Forecast is for significant rises and the possibility of
minor to moderate flooding developing within the next 24 hrs, but
this is largely based upon WPC 24 hr rain amounts which is 1.5 to
over 2 inches across these basins. Have issued a flood watch for
Independence, Manchester and Maquoketa since these sites based on
forecast rainfall are shown to go above flood stage within the next
24 hrs, and less than 50 percent confidence due to uncertainty on
rainfall amounts. Flooding is also shown at Dewitt and Anamosa Shaw
Rd, but these are not shown to go above FS until late in the weekend
thus far enough out and low confidence precludes anything from just
mention in AFD right now.
Rock River... Flooding is occurring along much of the Rock River
except for Moline due to routed water from recent heavy rainfall.
Additional heavy rainfall of 1.5 to 2.5 inches was used in the
generation of afternoon forecasts, which results in major flooding
at all 3 forecast points in our HSA... (Como, Joslin and Moline)
cresting late in the weekend or early next week based on this
additional rainfall. If this widespread heavy rain does not
materialize, then forecasts crests will be much lower.
Pecatonica River... River is approaching FS, and is forecast to
crest into moderate flood stage by the middle of next week.
Confidence is greatest on reaching minor flood stage, and should the
heavy rainfall not materialize over the next 24 hrs then the crest
will be lower.
Mississippi River... Rising tributary rivers over north of I-80
will likely lead to rises on the Mississippi River mostly next
week and especially from Quad Cities on southward. At this time
most are significant within bank rises or near action stage, and
these rises too are dependent on axis of heavy rainfall over the
24+ hrs.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 9 AM CDT Saturday for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
Linn-Muscatine-Scott.
Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
Muscatine-Scott-Van Buren-Washington.
Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
Linn.
IL...Flash Flood Watch until 9 AM CDT Saturday for Bureau-Carroll-
Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.
Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.
Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
Whiteside.
MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Nichols
HYDROLOGY...McClureHazardous weather outlook, Jul 21, 4:58 PM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 458 PM CDT Fri Jul 21 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-221000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 458 PM CDT Fri Jul 21 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT Thunderstorms will continue to develop and move across portions of the Outlook Area this afternoon and evening. The environment is conducive for severe weather with damaging winds, tornadoes, flash flooding and large hail as the main threats. A few supercell thunderstorms are possible this afternoon and evening, before one or more bow echoes develop and move across the area later this evening. Some of these storms could be fast moving. Later tonight, storms are expected to be slower moving, and possibly move across the same areas. This may produce localized flash flooding. A Flash Flood Watch is in effect tonight for areas generally along and north of the Interstate 80 corridor. The Rock and Pecatonica rivers are experiencing, or will experience moderate to major flooding. Please see the latest River Flood Statements and Flood Warnings for details. Hot and humid weather will continue into this evening, with heat indices up to 110 degrees south of Highway 30. Excessive heat warnings and heat advisories remain in effect for most of the outlook area through Saturday. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Additional rounds of thunderstorms are possible Saturday, especially along and south of the Highway 34 corridor. Then isolated thunderstorms are possible on Sunday afternoon. Severe weather is possible for both these periods, but confidence on timing and favored locations remains low. If severe storms do occur Saturday, the main threats would be damaging winds and flash flooding. Large hail may be more of a threat on Sunday afternoon. Hot and muggy conditions will continue Saturday, with afternoon heat indices up to 110 degrees south of Highway 30. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon through the early morning hours. 12
In the hours before
Local storm report, Jul 21, 10:50 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HEAVY RAIN 3 ENE ROCK FALLS 41.80N 89.64W
07/21/2017 M1.61 INCH WHITESIDE IL TRAINED SPOTTER
&&
BILLNLocal storm report, Jul 22, 12:01 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1201 AM CDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG DUBUQUE 42.50N 90.69W
07/21/2017 DUBUQUE IA LAW ENFORCEMENT
TREES DOWN IN THE CITY OF DUBUQUE ALONG WITH SOME
POWERLINES. TIME OF THE EVENT WAS ESTIMATED USING RADAR.
&&
DCSpecial weather statement, Jul 22, 12:10 AM CDT, 27 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 1210 AM CDT Sat Jul 22 2017 IAZ041-042-053-054-066-ILZ001-007-009-220715- Delaware-Dubuque-Jones-Jackson-Clinton-Jo Daviess-Carroll- Whiteside- Including the cities of Manchester, Dubuque, Anamosa, Maquoketa, Clinton, Galena, Mount Carroll, and Sterling 1210 AM CDT Sat Jul 22 2017 ...Strong gusty winds possible through 2:00 AM... A large area of thunderstorms moving southeast at 35 MPH will produce gusty winds 30 to near 50 MPH. Motorists with high profile vehicles should take be prepared from the impact of gusty winds while driving. Secure any loose items outside. Torrential heavy rainfall rates of up to 2 inches an hour will result in significant ponding in favored low lying locations with a risk of flash flooding. Nichols
Local storm report, Jul 22, 12:16 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1216 AM CDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HEAVY RAIN STOCKTON 41.58N 90.87W
07/22/2017 M5.79 INCH MUSCATINE IA CO-OP OBSERVER
RAINFALL SINCE 545 PM...STILL RAINING.
&&
RP KINNEYLocal storm report, Jul 22, 12:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1221 AM CDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HEAVY RAIN STOCKTON 42.35N 90.01W
07/22/2017 M5.79 INCH JO DAVIESS IL CO-OP OBSERVER
RAINFALL SINCE 545 PM...STILL RAINING.
&&
RP KINNEYLocal storm report, Jul 22, 12:34 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 AM CDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD FREEPORT 42.29N 89.63W
07/22/2017 STEPHENSON IL LAW ENFORCEMENT
4 ROAD CLOSURES IN STEPHENSON COUNTY DUE TO FLASH
FLOOING. HIGHWAY 20 WEST CLOSED AT DAMEIER ROAD. HIGHWAY
20 CLOSED AT KIEVER ROAD. HIGHWAY 20 CLOSED WEST OF
GALENA ROAD TO THE COUNTY LINE. HIGHWAY 73 CLOSED AT WEST
LOUSIA ROAD
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:38 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 67 min |
| Jul 21, 8:11 PM CDT | Special Weather Statement | DVN | Dubuque, Jackson | 49 min |
| Jul 21, 9:22 PM CDT | River Flood Watch | DVN | Cedar, Jones, Linn | 7 days |
| Jul 21, 9:22 PM CDT | River Flood Watch | DVN | Clinton, Scott | 24 hr |
| Jul 21, 11:10 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Clinton, Delaware, Dubuque, Jackson, Jones | 65 min |
| Jul 22, 12:09 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque, Jackson | 6 hr |
| Jul 22, 3:12 AM CDT | Flash Flood Warning | DVN | Clinton | 4 hr |
| Jul 22, 3:56 AM CDT | Flash Flood Warning | DVN | Jones | 6 hr |
| Jul 22, 4:05 AM CDT | Special Weather Statement | DVN | Benton, Linn | 55 min |
| Jul 22, 5:21 AM CDT | Special Weather Statement | DVN | Linn | 24 min |
| Jul 22, 6:05 AM CDT | Areal Flood Warning | DVN | Buchanan, Delaware, Dubuque, Jackson | 18 hr |
| Jul 22, 6:43 AM CDT | Areal Flood Warning | DVN | Clinton | 3 hr |
| Jul 22, 9:06 AM CDT | Areal Flood Warning | DVN | Clinton | 15 hr |
| Jul 22, 11:29 AM CDT | River Flood Warning | DVN | Delaware, Jones | 69 hr |
| Jul 22, 11:29 AM CDT | River Flood Warning | DVN | Jackson | 5 days |
| Jul 22, 11:29 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 6 days |
| Jul 22, 11:29 AM CDT | River Flood Warning | DVN | Cedar, Jones, Linn | 7 days |
| Jul 22, 11:29 AM CDT | River Flood Warning | DVN | Clinton, Scott | 12 days |
| Jul 22, 12:10 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 7 days |
| Jul 22, 12:20 PM CDT | Areal Flood Warning | DVN | Muscatine, Scott | 12 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Clinton, Scott | 5 days |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Muscatine | 7 days |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Louisa, Muscatine | 8 days |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Louisa | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Des Moines, Louisa | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Des Moines | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Des Moines, Lee | 24 hr |
| Jul 21, 7:18 PM CDT | Tornado Warning | DVN | Carroll, Whiteside | 42 min |
| Jul 21, 7:23 PM CDT | Tornado Warning | DVN | Whiteside | 22 min |
| Jul 21, 7:33 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 57 min |
| Jul 21, 7:33 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Mercer, Rock Island | 57 min |
| Jul 21, 7:51 PM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 6 hr |
| Jul 21, 8:30 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 45 min |
| Jul 21, 9:06 PM CDT | Flash Flood Warning | DVN | Carroll, Whiteside | 4 hr |
| Jul 22, 1:45 AM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Hancock | 3 days |
Nearby
Flash Flood Warnings in Iowa, 2017Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.